Wean off combined pill and acne

Browse our forums now - if you wish to talk to others you need to be a member. Simply follow this link, create a username and password, and you could be talking to others in our forums today!

Moderators: talkhealth, macygravy

Post Reply
3 posts
lmatthews97
Posts: 1
Joined: Sat Mar 30, 2024 10:13 am
Quote

by lmatthews97 on Sat Mar 30, 2024 10:20 am

Wean off combined pill and acne

Hi,
Does anyone know if you can safely wean off the combined pill? I have read online that other people that had acne before they started the combined pill, weaned off of it and their break outs weren't as bad as when they stopped 'cold turkey' before. I have generally only seen people post about this from the US and wondered if it was actually safe to do so? To wean, I would cut a quarter off the pill the first month, then cut off half the second month and cut off three quarters the following month until I wasn't on it at all. Hope that makes sense!
Many thanks,
Lauren

MissCandyGirl
Posts: 609
Joined: Thu Sep 26, 2019 6:11 pm
Quote

by MissCandyGirl on Wed Apr 03, 2024 9:38 am

Re: Wean off combined pill and acne

It makes sense.

My guess is you CAN wean yourself off the combined pill. Your approach makes sense. And you're certainly right not to go cold turkey. Weaning yourself off the combined pill is a sensible decision.

advhccenter
Posts: 290
Joined: Thu Oct 13, 2022 11:50 am
Quote

by advhccenter on Tue Jul 09, 2024 7:36 am

Re: Wean off combined pill and acne

At the point when you quit taking the pill your ovaries attempt to get chemical levels once again to ordinary, which can prompt an androgen bounce back

Post Reply
3 posts